# SDR SWAA2022072922264

- Difficulty date: June 23, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT BRACKET CRACKED @ S-25R O/B UNDERNEATH Z CHANNEL STA 947.75 MKD DOT / [01] REMOVED AND REPLACED BILGE FLOOR SUPPORT ( BAFFLE ) AT AFT CARGO COMPARTMENT ABOVE S-25R UNDERNEATH Z CHANNEL AS PER B737-700 SRM 51-40-02-0G-0 / DRWG # 147A7500.;[02] VERIFIED REPLACEMENT
